# SDR DALA2024111911079

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 81,673 hours, 35,049 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Le Flap System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 0691 -MISC/DE- DUE TO LEADING EDGE ASYMMETRY MESSAGE ON DECENT WITH FLAPS UP. CORRECTIVE ACTION: REPAIRED WIRE CHAFING ON BACKSHELL TO LEFT SLAT POSITION SENSOR.
